MAUDE Adverse Event Report: NEOCIS INC. NEOCIS GUIDANCE SYSTEM; DENTAL NAVIGATION SYSTEM

NEOCIS INC. NEOCIS GUIDANCE SYSTEM; DENTAL NAVIGATION SYSTEM
Model Number DRW-1000-00
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
After a guided procedure, it was found that the implant placement was not in the location expected by the user compared to the surgical plan.A post-operative assessment with the system's log files was completed and a system accuracy check was completed.A definitive root cause for the inaccuracy reported could not be determined, there was no indication of a device malfunction based on investigation.The surgeon removed the implant and replaced it by hand.No further medical intervention was reported as a result of this issue.The handpiece is a standard 3rd party instrument used with yomi not manufactured by neocis.
 
Additional Manufacturer Narrative
Rationale for decision to cease reporting: given that no events have met the definition of death or serious injury during the past two (2) years and ten (10) months, and based on the evaluations from qualified medical professionals, neocis concludes that continued reporting of adverse events related to damage to bony anatomy from improper implant placement is not necessary.In addition, neocis has updated sw-0185-rc master harms list to downgrade the harm associated with damage to bony anatomy from improper implant placement from a harm of s3 serious to s2 minor.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Updates based on udi/mdr data quality notification received on december 13, 2024.

Brand Name
NEOCIS GUIDANCE SYSTEM
Common Device Name
DENTAL NAVIGATION SYSTEM
Manufacturer (Section D)
NEOCIS INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer (Section G)
NEOCIS INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer Contact
alon mozes
545 nw 26th st
unit 700
miami, FL 33127
MDR Report Key20570931
Report Number3012787974-2024-80091
Device Sequence Number20859550
Product Code PLV
UDI-Device Identifier00810004900004
UDI-Public00810004900004
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRW-1000-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/22/2024
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale